# SDR ASOA201101765

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AFT TEE ANGLE AND WEB CRACKED JUST OTBD OF LBL AND RBL 9.  REPAIRED IAW REO 601R-53-11-2199.
